Mozart Dec 25, 2012 @ 6:03pm
Vaccinator FPS drop
When I am healing with Vaccinator (new medigun), I am having noticible fps drop. That doesnot happen with other mediguns or even when spamming pyro's flamethrower during heavy battles.
Showing 1-4 of 4 comments
< >
Mozart Dec 25, 2012 @ 9:14pm 
I noticed that fps drop happens when I equip vaccinator (without healing) -- as soon as I switch to any other weapon, I am getting constant 60 fps as usual.
Testing done on two computers, both have the same performance drop with vaccinator.
FLUX+ May 11, 2014 @ 7:30am 
this a real old article but i have the same problem
Mr. Conga (Leader of team medic) (Banned) May 11, 2014 @ 7:31am 
Originally posted by FLUX+:
this a real old article but i have the same problem
BEGONE FOUL NECROMANCER
Mightyslickpancake( ͡° ͜ʖ ͡°) May 11, 2014 @ 7:33am 
Originally posted by FLUX+:
this a real old article but i have the same problem

How did you find this?
Showing 1-4 of 4 comments
< >
Per page: 15 30 50
Date Posted: Dec 25, 2012 @ 6:03pm
Posts: 4